# SDR MALA100104

- Difficulty date: July 26, 2010
- Submitted: July 29, 2010
- Operation: Air carrier
- Aircraft: N449XJ
- Make and model: Saab 340B
- Aircraft serial: 340B449
- Aircraft time: 25,662 hours, 28,092 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Sensing Element
- Condition: Inoperative
- Location: Overheat
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

LEFT BLEED AIR LEAK IN FLIGHT, IAW CHECKLIST 7,21 (F) PERFORMED ENGINE SHUTDOWN. FLIGHT DIVERTED.  CREW DECLARED EMERGENCY, AND UPON LANDING, HAD FIRE DEPARTMENT CONDUCT A THERMAL SCAN OF THE ENGINE.  THERE WERE NO ABNORMAL INDICATIONS. THE FLIGHT THEN TAXIED TO THE GATE. R & R OVERHEAT SENSING ELEMENT PN 51533-378 AT LOCATION 6WU AND ELEMENT PN 51533-172 AT 5WU. WORK DONE IAW AMM 36-33-10. ALL CHECKS GOOD.
